CaltechAUTHORS
  A Caltech Library Service

A von Neumann algebra characterization of property (T) for groupoids

Lupini, Martino (2017) A von Neumann algebra characterization of property (T) for groupoids. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20180410-085710199

[img] PDF - Submitted Version
See Usage Policy.

263Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20180410-085710199

Abstract

For an arbitrary discrete probability-measure-preserving groupoid G, we provide a characterization of property (T) for G in terms of the groupoid von Neumann algebra L(G). More generally, we obtain a characterization of relative property (T) for a subgroupoid H⊂G in terms of the inclusion L(H)⊂L(G).


Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription
https://arxiv.org/abs/1708.01763arXivDiscussion Paper
ORCID:
AuthorORCID
Lupini, Martino0000-0003-1588-7057
Additional Information:The author was partially supported by the NSF Grant DMS-1600186.
Funders:
Funding AgencyGrant Number
NSFDMS-1600186
Subject Keywords:Groupoid, von Neumann algebra, property (T), Kazhdan groupoid, bimodule, cohomology, representation
Classification Code:2000 Mathematics Subject Classification. Primary 20L05, 46L10; Secondary 37A15.
Record Number:CaltechAUTHORS:20180410-085710199
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20180410-085710199
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85716
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Apr 2018 16:07
Last Modified:10 Apr 2018 16:07

Repository Staff Only: item control page